# SDR VNAA202411240023

- Difficulty date: October 20, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF LBL27 BTW FS 477.40 TO FS 693.00 (1 EA).  SEAT RAIL OF LBL27 BTW FS 477.40 TO FS 693.00 (1 EA) IS OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 AND CRJ900 SRM 53-41-49-101-001-A02 AND WAS REPLACED PER CRJ900 AMM 53-00-49
